General n-dimensional Tauberian problems with application to the Laplace- and Stieltjes transforms
DOI:
https://doi.org/10.7146/math.scand.a-14390Abstract
A general theorem on the closure of translates in certain weighted spaces in Rn is proved and as a consequence a general n-dimensional Tauberian theorem. This is applied to the n-dimensional Laplace transform and to the one-dimensional Stieltjes- and Weierstrass transforms.Downloads
Published
2002-12-01
How to Cite
Frennemo, L. (2002). General n-dimensional Tauberian problems with application to the Laplace- and Stieltjes transforms. MATHEMATICA SCANDINAVICA, 91(2), 269–284. https://doi.org/10.7146/math.scand.a-14390
Issue
Section
Articles